# SDR COMA0060467

- Difficulty date: May 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 4,403 hours, 4,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

CARGO SMOKE MESSAGE.  FALSE WARNING.  DEFERRED CARGO FIRE EXTINGUISHERS.
